Buckling of Orthotropic Hyperbolic Paraboloid Shells

by Peter Gergely, (M.ASCE), Assoc. Prof.; Struct. Engrg., Cornell Univ., Ithaca, NY,


Serial Information: Journal of the Structural Division, 1972, Vol. 98, Issue 1, Pg. 395-399


Document Type: Journal Paper

Abstract:

The note examines the classic paper by Reissner on buckling of isotropic hyperbolic paraboloid shells.



Subject Headings: Orthotropic materials | Buckling | Isotropy | Paraboloid

Services: Buy this book/Buy this article

 

Return to search